| Model Number |
305U225 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
01/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that in approximately 5 years and 6 months post implant of this 25mm aortic bioprosthetic valve, a tr anscatheter valve was implanted valve-in-valve.The reason for intervention was reported as aortic stenosis and mild/moderate aortic insufficiency.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.